# SDR MASA200601734

- Difficulty date: June 30, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N854MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145490
- Aircraft time: 9,528 hours, 9,126 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 2409
- Condition: Failed
- Location: Cargo Bay
- Part time: 9,528 hours, 9,126 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7336 IAD.  BAGGAGE SMOKE INDICATION ON EICAS.  MAINTENANCE REMOVED AND REPLACED SMOKE DETECTOR.
